# SDR DALA1139961811

- Difficulty date: June 16, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 40,441 hours, 9,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND PASSENGER SEAT 3D EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REINSTALLED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK OK PER AMM.
